Dictionary » T » Tetracycline

Tetracycline

tetracycline

(Science: drug) broad spectrum antibiotic that blocks binding of aminoacyl tRNA to the ribosomes of both gram-positive and gram-negative organisms (and those of organelles). Produced by streptomyces aureofasciens.

Other exaples include tetracycline, demeclocycline and doxycycline.


Please contribute to this project, if you have more information about this term feel free to edit this page



Results from our forum


Re:

it doesn't have to be only the buffer but any additive you're using other additive that I used is antimicrobial reagent-tetracycline HCL which is I used for prevent any contamination in the reaction but I think there is no difference after added this reagent, means that OD blank and ...

See entire post
by intandiana
Sun Jan 19, 2014 5:59 am
 
Forum: Molecular Biology
Topic: blank and substrate control give OD reads
Replies: 9
Views: 3153

G.I. Problems from Antibiotic Use

... 5 to 10 percent of patients who are treated with ampicillin...and 2 to 5 percent of those who are treated with other cephalosporins...and tetracycline

See entire post
by boron
Wed Nov 13, 2013 8:05 pm
 
Forum: Human Biology
Topic: G.I. Problems from Antibiotic Use
Replies: 11
Views: 3928

G.I. Problems from Antibiotic Use

The OP mentioned "taking tetracycline," which obviously means pills. An antibiotic is probably fully absorbed in the small intestine; then it enters the blood and from there reaches all the tissues, more or less, including the ...

See entire post
by boron
Sat Nov 09, 2013 3:32 pm
 
Forum: Human Biology
Topic: G.I. Problems from Antibiotic Use
Replies: 11
Views: 3928

G.I. Problems from Antibiotic Use

I don't think that the tetracycline was topical, but I also don't think that oral tetracycline persists into the colon (or it's not supposed to). Of course, everybody's different.

See entire post
by Darby
Tue Oct 29, 2013 10:57 pm
 
Forum: Human Biology
Topic: G.I. Problems from Antibiotic Use
Replies: 11
Views: 3928

G.I. Problems from Antibiotic Use

"Antibiotic-associated diarrhea" may develop within few weeks of taking antibiotics. Tetracycline may kill helpful bacteria in the colon and thus allow for overgrowth of Clostridium difficile bacteria, which can cause colitis and diarrhea. I can't say if you ...

See entire post
by boron
Sat Oct 26, 2013 11:48 am
 
Forum: Human Biology
Topic: G.I. Problems from Antibiotic Use
Replies: 11
Views: 3928
View all matching forum results

This page was last modified 21:16, 3 October 2005. This page has been accessed 2,143 times. 
What links here | Related changes | Permanent link